Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 4, 2017, 3:33 PM EDT for Cumberland County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2017, 3:33 PM EDT (19:33 UTC)
- Expired
- Jul 4, 2017, 4:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 68 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
913
WWUS81 KPHI 041933
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
333 PM EDT TUE JUL 4 2017
NJZ021-042030-
Cumberland-
333 PM EDT TUE JUL 4 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND WESTERN CUMBERLAND
COUNTY...
At 332 PM EDT, a strong thunderstorm was located between Bridgeton
and Millville, moving west at 5 mph.
Winds up to 35 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Greenwich, Shiloh, Fairton, Rosenhayn
and Cedarville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3949 7534 3950 7531 3947 7509 3946 7508
3947 7508 3946 7504 3933 7506 3934 7522
3935 7523 3934 7524 3936 7531 3935 7531
3937 7537
TIME...MOT...LOC 1932Z 100DEG 6KT 3943 7528
$$
IovinoWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 4, 9:46 AM EDT, 5 hours 47 minutes earlier.
Area forecast discussion, Jul 4, 9:46 AM EDT, 5 hours 47 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 946 AM EDT Tue Jul 4 2017 .SYNOPSIS... A weak cold front will slowly drop southward across our region tonight, then become nearly stationary over Delmarva. High pressure north of the Great Lakes will work its way south and east through Tuesday before moving off the New England coast Wednesday. Low pressure over the Midwest and Great Lakes will push a warm front towards our region Thursday, before tracking north of the region Friday. A weak cold front moves through Friday, then high pressure returns for the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... The frontal boundary has made very slow progress this morning is still located over extreme southern New Jersey extending across Delmarva. Floe remains very light and the front may not make much more progress through this morning. Given the current position of the front and that past models were too aggressive with predicting its movement, the front will likely get hung up farther north than what we were thinking yesterday. Hi- res guidance shows the front moving south of the Mason-Dixon to about Georgetown, DE/Easton, MD later this morning. The front will likely drift back northwestward toward Philadelphia this afternoon as a sea-breeze develops and propagates inland. The winds will veer out of the southeast after the front lifts though. Following the pattern trends discussed above, temperatures were raised by a few degrees from the previous forecast for the southern half of the forecast area. Philadelphia and inland Delmarva have the best shot at reaching 90F this afternoon. For the coastal plain, the temperature should drop several degrees sometime this afternoon following the passage of the sea-breeze front. Expect most areas to remain dry through this morning. Some light showers moved across the Lehigh Valley and north/central New Jersey. Scattered showers and storms for this afternoon are expected from around Philadelphia and south. Farther north toward Reading and Trenton, a more notable surge of drier air will yield higher stability profiles and thus a less favorable environment for thunderstorms. For onset timing, CAM models were in good agreement showing convective initiation during the first half of the afternoon (1-3 PM timeframe) in the more unstable airmass over Delmarva while convection farther north into southeast PA and southern NJ may be delayed a few hours later. The convection looks to focus along the old frontal boundary as well as out ahead of the sea- breeze front where boundary-layer convergence will be enhanced. Overall, coverage of showers and storms should be low owing to a lack of organized, larger-scale lift aloft. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... After meandering over the region this evening, the front should finally move south of our area overnight as high pressure builds southward from the Great Lakes and Northeast states. The billion dollar question for tonight is where will showers and storms be located this evening as crowds gather for fireworks. I am not going to attempt to pinpoint specific locations (like the Benjamin Franklin Parkway for tonight's Welcome America Festival fireworks) but the risk for at least isolated showers and storms should still be there after sunset for the I-95 corridor up to Philadelphia. The good news is these storms should be diminishing with the loss of daytime heating. A mainly dry overnight is expected. Expect breaks in the clouds to develop across the area. However, clearing may be brief across southern NJ and Delmarva if stratus develops as depicted by the NAM as well as both the WRF ARW and NMM. Forecast low temperatures range from near 60F along and north of I- 80 to near 70F in Delmarva and urban locales in the I-95 corridor. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Quite a challenging long-term forecast with models showing large spread and run-to-run continuity issues with two convectively- induced perturbations moving from the central/southern plains and Lower/Middle Mississippi Valley regions to the Appalachians and Mid-Atlantic the rest of this week. To begin, a zonally-oriented quasi-stationary boundary will be located in vicinity of the southern Mid-Atlantic region at 12Z Wednesday. The aforementioned convectively-induced perturbations (and attendant surface waves/reflections) will generally be located in the far eastern Ohio/Tennessee Valleys and the Ozarks (according to the 00Z GFS; the 00Z CMC is much farther east with the western perturbation, positioning it near the Ohio/Mississippi River junction). Generally, the eastern perturbation will have been in the process of weakening as it approaches the Appalachians. There is reasonably good consensus with the operational models regarding this. However, the 00Z CMC/ECMWF develop a surface low in the lee of the Appalachians Wednesday night and Thursday morning, and slowly progress this low through the Mid-Atlantic Thursday and Thursday night. This is when the trouble starts. The process by which this low develops differs between these two models. The 00Z CMC rapidly progresses the western perturbation through the Ohio Valley and Appalachians Wednesday and Wednesday night, effectively enveloping the downstream perturbation. With subtle intensification of an anticyclonic jet streak in the Northeast and adjacent western Atlantic, synoptic-scale ascent maximizes in the region where surface low development/intensification is noted Thursday morning. Meanwhile, the 00Z ECMWF keeps the western perturbation well to the west and instead allows the synoptic-scale ascent to re- intensify the downstream perturbation. The (new) black sheep of the model suite is the 00Z GFS, which does indeed develop a surface low in the Mid-Atlantic Thursday with the eastern perturbation (though somewhat farther to the south and noticeably weaker). Meanwhile, the western perturbation slowly lifts northeast into the eastern Midwest and begins to intensify as an upstream vort max kicks it eastward into the Mid-Atlantic Friday. With the aforementioned jet streak continuing to intensify Friday, a strong surface low lifts into the northern Mid-Atlantic during the day. The 00Z ECMWF does feature a surface trough with this second perturbation but not nearly to the strength of the GFS. Notably, I think the GFS is suffering from some convective feedback by this point. So the key discrepancies here involve three things. First, there is large spread in surface low track (note the "Thursday low" generally tracks from central NC to south of Cape Cod (GFS) or from WV/western VA to south of Cape Cod (ECMWF) or along the Mason-Dixon Line (CMC)). This has profound implications on QPF placement, with the GFS shunted mostly south of the area and the CMC/ECMWF slamming a large portion of the CWA with high totals (especially along and just north of the surface low track: QPF ranging generally from 1-3 inches). Second, major timing discrepancies exist. The GFS keeps most of the region dry through a large portion of Thursday before slowly ramping up precipitation late Thursday afternoon through Friday. Meanwhile, the CMC/ECMWF have most of the precipitation done by late Thursday evening. That is an enormous difference for a 2-4 day forecast. Third, precipitation on Friday is either tied to a strong low (GFS) or an upstream cold front moving through the East Coast (CMC/ECMWF), with the latter being more scattered in nature. The GFS, by the way, has this front moving through Friday night and Saturday morning. The northward track of the "Friday low" would confine the highest QPF generally north of Philly (as compared to much larger totals for the rest of the CWA should the "Thursday low" CMC/ECMWF verify more closely). Ensemble guidance shows considerable spread in this evolution, shedding little light on what deterministic models to choose from. However, the CMC evolution does appear to be an outlier, particularly with the fast motion of the western perturbation, so weighted this simulation fairly low in the forecast. Whatever solution verifies, the potential for heavy rainfall exists. PWs will be quite high (1.5+ inches) with trajectories from the Gulf of Mexico and even the subtropical Pacific. The relatively slow movement of ... whatever ... comes through here later this week would suggest an increased duration of heavy rain is possible. Additionally, some instability will be present, so convective enhancement of rain rates is likely. This certainly has the potential to be one of the higher-impact events of the summer. Stay tuned. Forecast rationale was generally to keep PoPs capped at chance for the Thursday through Friday night time period. It is highly doubtful precipitation will occur in all of these periods, but chances are high enough in each one to keep PoPs at this point. Thereafter, PoPs gradually reduce Saturday and Sunday as a cold front moves through the area, but it may linger close to southern Delmarva...so kept low PoPs here much of the weekend in case this occurs. There is some indication that a vort max/surface wave moves along the front south/east of the region early next week, which brings another chance of precipitation to the area. Included slight chance PoPs on Monday for now. Temperatures should generally be near to slightly below seasonal averages through the period. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Mainly VFR conditions through this morning. Scattered showers and storms are forecast to develop this afternoon and continue thru this evening from the Phila terminals and points south. Introduced a PROB30 for TSRA in the 06Z TAFs for PNE, PHL and ILG. TSRA may also need to be added to ACY and MIV in future TAF issuances but the sea-breeze may arrive there earlier, lessening their chances for TSRA. A light N wind 3-5 kt early this morning will become NE 4-8 kt later this morning. Winds across southern terminals should then veer SEly this afternoon and early evening as a sea-breeze front moves inland. Any leftover showers and storms in vicinity of southern terminals should eventually dissipate after sunset (00-02Z period). Some models hint at IFR CIGs developing in vicinity of ACY-MIV after midnight as marine stratus moves inland. This is still uncertain. Light and variable winds are expected after sunset. Winds may increase toward early morning Wednesday and become NEly. OUTLOOK... Wednesday: Some chance of showers west/south of KPHL, but conditions will likely be VFR with east winds 5 to 15 kts. Confidence average. Wednesday night: Potential for sub-VFR CIGs/VSBYs with a chance of showers and/or patchy fog. East winds 5 to 15 kts. Confidence average. Thursday through Saturday: Very low confidence forecast. Potential for long durations of sub-VFR conditions with showers and thunderstorms. Heavy rainfall likely at some point during the period. Winds will generally veer from east to south to west during this period, but timing these changes is very challenging at this point. && .MARINE... Winds and seas below SCA thresholds today and tonight. A weak front moving southward through the waters will be responsible for a wind shift from SW to NE this morning. Winds may briefly increase to around 10 kt for a few hours following the fropa. Another wind shift out of the E (and SE in spots) can be expected this afternoon. Wave heights will remain 2-3 ft on the ocean and 1-2 ft in the Delaware Bay. OUTLOOK... Wednesday and Wednesday night: Sub-advisory winds/seas. Visibility restrictions possible, especially Wednesday night, as easterly winds develop. Some chance of showers late Wednesday night. Thursday through Saturday: Mostly sub-advisory conditions, though seas will likely build with prolonged easterly flow. In addition, when seas switch to southerly (hard to predict when at this point), winds will likely increase to near or just above advisory thresholds. Several chances for rain/storms during this period, though timing the highest chances at this point is quite challenging. RIP CURRENTS... Given light enough flow and waves on the lower side, a low risk for the formation of dangerous rip currents can be expected today and Wednesday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...CMS Near Term...Klein/Meola Short Term...Klein Long Term...CMS Aviation...CMS/Klein Marine...CMS/Klein
Hazardous weather outlook, Jul 4, 3:09 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 309 PM EDT Tue Jul 4 2017 NJZ001-007>010-012-PAZ054-055-061-062-051915- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe- Lehigh-Northampton- 309 PM EDT Tue Jul 4 2017 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ013>027-PAZ060-070-071-101>106- 051915- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington-Berks-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 309 PM EDT Tue Jul 4 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-051915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 309 PM EDT Tue Jul 4 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 4, 2:07 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
207 PM EDT TUE JUL 4 2017
NJZ021-041830-
Cumberland-
207 PM EDT TUE JUL 4 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND COUNTY...
At 206 PM EDT, strong thunderstorms were clustered around Fairton
and Bridgeton, moving east at 15 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Newport,
Mauricetown, Leesburg, Port Norris, Dividing Creek, Fairton,
Bricksboro, Cedarville, Port Elizabeth and Bivalve.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3923 7490 3923 7492 3919 7492 3928 7519
3927 7523 3928 7523 3930 7528 3934 7529
3938 7526 3939 7527 3946 7525 3942 7486
TIME...MOT...LOC 1806Z 278DEG 12KT 3940 7517
IovinoSpecial weather statement, Jul 4, 2:23 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
223 PM EDT TUE JUL 4 2017
NJZ021>023-041900-
Cumberland-Atlantic-Cape May-
223 PM EDT TUE JUL 4 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ATLANTIC...CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 222 PM EDT, strong thunderstorms were clustered around Fairton
and Millville, moving east at 10 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Estell Manor, Corbin City, Newport, Mauricetown, Belleplain Forest,
Leesburg, Mays Landing, Port Norris, Dividing Creek, Dorothy,
Fairton, Dennisville, Bricksboro and Cedarville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3940 7473 3939 7472 3914 7478 3924 7504
3923 7505 3925 7506 3924 7506 3925 7507
3932 7524 3945 7521 3946 7470
TIME...MOT...LOC 1822Z 281DEG 10KT 3939 7514
IovinoSpecial weather statement, Jul 4, 2:57 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT TUE JUL 4 2017
NJZ021-041930-
Cumberland-
257 PM EDT TUE JUL 4 2017
...AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT
CUMBERLAND COUNTY...
At 255 PM EDT, strong thunderstorms were clustered near Fairton and
Millville, moving east at 15 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Estell
Manor, Fairton, Bricksboro, Port Elizabeth, South Vineland and
Cedarville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3932 7486 3931 7489 3927 7489 3930 7499
3929 7500 3930 7500 3930 7501 3937 7527
3946 7523 3946 7508 3947 7491 3942 7485
TIME...MOT...LOC 1855Z 279DEG 14KT 3941 7515
IovinoSpecial weather statement, Jul 4, 3:06 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
306 PM EDT TUE JUL 4 2017
DEZ002-003-042000-
Inland Sussex-Kent-
306 PM EDT TUE JUL 4 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSSEX AND
SOUTHERN KENT COUNTIES...
At 305 PM EDT, strong thunderstorms were clustered between Felton
and Ellendale, moving east at 15 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Milford, Harrington, Milton, Ellendale, Bowers, Woodside, Viola, Big
Stone Beach, Sandtown, Andrewsville, Rising Sun-Lebanon, Felton,
Greenwood, Frederica, Houston, Magnolia, Farmington, Riverview and
Woodside East.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3883 7572 3909 7574 3909 7540 3907 7541
3903 7534 3898 7531 3895 7532 3894 7531
3893 7532 3884 7523 3870 7521
TIME...MOT...LOC 1905Z 278DEG 13KT 3899 7568
IovinoSpecial weather statement, Jul 4, 3:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
333 PM EDT TUE JUL 4 2017
NJZ021-042030-
Cumberland-
333 PM EDT TUE JUL 4 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND WESTERN CUMBERLAND
COUNTY...
At 332 PM EDT, a strong thunderstorm was located between Bridgeton
and Millville, moving west at 5 mph.
Winds up to 35 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Greenwich, Shiloh, Fairton, Rosenhayn
and Cedarville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3949 7534 3950 7531 3947 7509 3946 7508
3947 7508 3946 7504 3933 7506 3934 7522
3935 7523 3934 7524 3936 7531 3935 7531
3937 7537
TIME...MOT...LOC 1932Z 100DEG 6KT 3943 7528
IovinoThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:07 PM EDT | Special Weather Statement | PHI | Cumberland | 23 min |
| Jul 4, 2:23 PM EDT | Special Weather Statement | PHI | Cumberland | 37 min |
| Jul 4, 2:44 PM EDT | Areal Flood Advisory | PHI | Cumberland | 2 hr |
| Jul 4, 2:57 PM EDT | Special Weather Statement | PHI | Cumberland | 33 min |
| Jul 4, 3:15 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jul 4, 4:15 PM EDT | Special Weather Statement | PHI | Caroline | 60 min |
| Jul 4, 4:18 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 4 hr |
| Jul 4, 5:38 PM EDT | Special Weather Statement | PHI | Cecil | 37 min |
| Jul 4, 3:06 PM EDT | Special Weather Statement | PHI | Kent | 54 min |
| Jul 4, 3:51 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
| Jul 4, 3:55 PM EDT | Special Weather Statement | PHI | Kent | 65 min |
| Jul 4, 4:34 PM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 4, 4:54 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.